Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On nonoscillating networks


Author: Jürgen Moser
Journal: Quart. Appl. Math. 25 (1967), 1-9
MSC: Primary 34.40
DOI: https://doi.org/10.1090/qam/209567
MathSciNet review: 209567
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. K. Brayton and J. K. Moser, A theory of nonlinear networks. I, Quart. Appl. Math. 22, 1-33 (1964) MR 0169746
  • [2] V. M. Popov, Absolute stability on nonlinear systems of automatic control, Automat and Telemech, 22, 961-979 (1961), see Math. Review 24, A3394 MR 0133563
  • [3] M. A. Aizerman and F. R. Gantmacher, Absolute stability of regulator systems, English transl., Holden Day, San Francisco, Calif. 1964 MR 0183556
  • [4] Dolezal, Vaclav, An extension of Popov's method for vector-valued nonlinearities, Czechosl. Math. J. (90) 15, 436-453 (1965) MR 0179564

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.40

Retrieve articles in all journals with MSC: 34.40


Additional Information

DOI: https://doi.org/10.1090/qam/209567
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society